# SDR SCNA20211124097

- Difficulty date: November 24, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8
- Aircraft serial: 30637
- Aircraft time: 65,808 hours, 23,450 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON ARRIVAL FLAPS FAILED TO EXTEND. PER THE QRH ALETERNATE FLAP EXTENISON  WAS ATTEMPTED. LEADING EDGE DEVICES EXTENTED BUT TRAILING EDGE FLAPS DID NOT. NOTIFIED MC SR 8092.   PERFORMED FIM 27-51 TASK 801 FOUND FAULT 27-53280 AND FOUND C/B P6-2 (A11) POPPED RESET C/B AND  REMOVED AND REPLACED FSEU PER AMM 27-51-01-400-801 OPS CHECKS GOOD NO FAULTS AT THIS TIME
